Taylor theorem for planar curves

Research output: Contribution to journalArticlepeer-review

23 Citations (Scopus)


We describe an approximation method for planar curves that significantly improves the standard rate obtained by local Taylor approximations. The method exploits the freedom in the choice of the parametrization and achieves the order 4m/3 where m is the degree of the approximating polynomial parametrization. Moreover, we show for a particular set of curves that the optimal rate 2m is possible.

Original languageEnglish
Pages (from-to)803-811
Number of pages9
JournalProceedings of the American Mathematical Society
Issue number3
Publication statusPublished - Nov 1993
Externally publishedYes


  • Approximation order
  • Computer aided geometric design
  • Planar curves
  • Taylor polynomial

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Taylor theorem for planar curves'. Together they form a unique fingerprint.

Cite this